# SDR DALA2015050503107

- Difficulty date: May 4, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Frames 52-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON THRESHOLD SHEET IN AFT CARGO COMPARTMENT BETWEEN FRAME 52A TO FRAME 56, L=1.300", W=1.131", D=0.002".  MEASURES APPROXIMATE, REPLACED THRESHOLD SHEET IN AFT CARGO COMPARTMENT BETWEEN FRAME 52A TO FRAME 56 IAW SRM 51-72-11 AND DWG D53475500.
